Bibliographical Information Computer System

Main page   |   Author index   |   Reports   |   Upload   |   Scientific categories   |   Scientific disciplines   |   Wyloguj PBN
 
More
at least one of the words
with all of the words
enter logical expression Help
 

mgr Mariusz Sudzik
Scientific disciplines:
Unit: Instytute of Mathematics
Range: Full list of publications (registered in the System)
Found: 2 bibliographical records
2 bibliographical records for the last 4 years
Notes: (*) - publication affiliated outside of the UZ

[C] [D] - dotyczy publikacja za lata [2017 - 2018] oraz [2019 - 2020]
C - Liczba punktów publikacji przypadająca na pracownika
D - Część slotu przypadająca na pracownika

Uwaga: W przypadku gdy pracownik zadeklarował również dyscyplinę dodatkową, po znaku "/" znajdują się analogiczne dane dotyczace dyscypliny dodatkowej.


Journal Papers (CZASOP)

[1] The archetypal equation and its solutions attaining the global extremum / Mariusz Sudzik, 2020. Aequationes Mathematicae, 1--22, ISSN: 0001-9054, , eISSN: 1420-8903, Bibliography, Summary,
Keywords: Archetypal equation, Bounded continuous function, Equation with rescaling, Global extremum, Iterative equation, Linear functional equation
Code: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-020-00762-x         Citations in Scopus: 0 [22-02-2021]
[AWCZ-25951] [data modyf: 15-12-2020 09:33]
[2] On a functional equation related to a problem of G. Derfel / Mariusz Sudzik, 2019. Aequationes Mathematicae Vol. 93, 137--148, ISSN: 0001-9054, , eISSN: 1420-8903, Bibliography, Summary,
Keywords: Archetypal equation, Equations with rescaling, Functional equations, Quasi-arithmetic mean
Code: CZR-JCR    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0600-5         Citations in Scopus: 2 [22-02-2021]
[AWCZ-23070] [data modyf: 20-01-2021 13:00]


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski